# SDR C8GA20080046

- Difficulty date: August 23, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201466
- Condition: Gouged
- Location: Bs 740-760 Lbl 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION NOTED THAT THE MAIN CABIN SEAT TRACK HAS DEEP QOUGE AT BS 740-760 LBL 45.5. REMOVED SEAT TRACK AT LBL 45 BS 740-760 DISPLACED SPLICE PER VENTURA AEROSPACE DWS 2902 INSTALLED NEW SEAT TRACK IAW SRM 53-10-5, 53-10-2. NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
